Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Third-Order Differential Equation: Problem 91-3

M. A. Abdelkader
SIAM Review
Vol. 33, No. 1 (Mar., 1991), p. 115
Stable URL: http://www.jstor.org/stable/2030658
Page Count: 1
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
115
    115